# SDR WX0A2014111872265

- Difficulty date: November 11, 2014
- Submitted: November 18, 2014
- Operation: Air carrier
- Aircraft: N401NV
- Make and model: Doug MD-88
- Aircraft serial: 49761
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Holder
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL BURNING SMELL COMING FROM ROW 30DEF, FLIGHT ATTENDANT'S TURNED OFF LIGHTS & SMELL WENT AWAY.  FOUND LOWER SIDEWALL BALLAST HOLDER AT 30DEF RESTING ON PANEL.  SECURED & LOCKED BALLAST HOLDER TO RAIL.  OPERATIONS CHECKED OK IAW AMM 33-21-03.
